# SDR UPS04842167

- Difficulty date: April 2, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STATION 1060 FRAME IS CORRODED BEYOND LIMITS AT LONG 35L.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC8-53A-010.
